# SDR HALA2021111600162

- Difficulty date: November 14, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 34,189 hours, 53,290 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 REDS AFTER GEAR HANDLE WAS DROPPED USED ALT GEAR HANDLE GOT 3 GREEN TRIED TO STOW THE AGH BUT GOT 3 REDS AGAIN // FOUND LANDING GEAR HANDLE STICKY, AND NOT GOING TO FULL GEAR DOWN DETENT.REMOVED DEBRIS AND CLEANED GEAR MECHANISM. AS PRECAUTIONARY PERFORMED FUNCTIONAL TEST OF MLG & NLG EXTENSION/RETRACTION, OPS CHECK GOOD. NO DEFECTS NOTED.
